Positive Solutions for Sturm-Liouville Boundary Value Problems in a Banach Space

Wu, Yonghong, Liu, Lishan, Su, Hua . Abstract and Applied Analysis 2012. 2012 (572172) :-

Locate this article in:

Bibtex

@article{CIS-316240,
  Author = {Wu, Yonghong and Liu, Lishan and Su, Hua},
  Title = {Positive Solutions for Sturm-Liouville Boundary Value Problems in a Banach Space},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {572172},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles